中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Thermodynamics of noncommutative high-dimensional AdS black holes with non-Gaussian smeared matter distributions
作者: Miao, YG ;  Xu, ZM
刊名: EUROPEAN PHYSICAL JOURNAL C
出版日期: 2016
卷号: 76, 期号:4, 页码:217
学科分类: Physics
DOI: http://dx.doi.org/10.1140/epjc/s10052-016-4073-1
通讯作者: Miao, YG ;  Xu, ZM (reprint author), Nankai Univ, Sch Phys, Tianjin 300071, Peoples R China. ;  Miao, YG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China. ;  Miao, YG (reprint author), CERN, PH TH Div, CH-1211 Geneva 23, Switzerland.
文章类型: Article
英文摘要: Considering non-Gaussian smeared matter distributions, we investigate the thermodynamic behaviors of the noncommutative high-dimensional Schwarzschild-Tangherlini anti-de Sitter black hole, and we obtain the condition for the existence of extreme black holes. We indicate that the Gaussian smeared matter distribution, which is a special case of non-Gaussian smeared matter distributions, is not applicable for the six-and higher-dimensional black holes due to the hoop conjecture. In particular, the phase transition is analyzed in detail. Moreover, we point out that the Maxwell equal area law holds for the noncommutative black hole whose Hawking temperature is within a specific range, but fails for one whose the Hawking temperature is beyond this range.
类目[WOS]: Physics, Particles & Fields
关键词[WOS]: FIELD-THEORY
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11175090] ;  Ministry of Education of China [20120031110027]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21684
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Thermodynamics of noncommutative high-dimensional AdS black holes with non-Gaussian smeared matter distributions - Miao, Xu - 2016.pdf(798KB)----开放获取View Download

Recommended Citation:
Miao, YG,Xu, ZM. Thermodynamics of noncommutative high-dimensional AdS black holes with non-Gaussian smeared matter distributions[J]. EUROPEAN PHYSICAL JOURNAL C,2016,76(4):217.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Miao, YG]'s Articles
 [Xu, ZM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Miao, YG]‘s Articles
 [Xu, ZM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Thermodynamics of noncommutative high-dimensional AdS black holes with non-Gaussian smeared matter distributions - Miao, Xu - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace